# SDR ASAA0580072

- Difficulty date: January 31, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 99374639
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND RIGHT WING LEADING EDGE RIB CRACKED.  REPLACED DAMAGE.  INSTALLED REPAIR ANGLE, SHIM, RADIUS, AND FILLER.  (M)
